MathSciNet Relay Station
MathSciNet bibliographic data
MR1162980 44-00 (00A20 26-00 33-00 44A35)
Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I. Integrals and series. Vol. 5. Inverse Laplace transforms. Gordon and Breach Science Publishers, New York, 1992. xx+595 pp. ISBN: 2-88124-838-1
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement